# SDR DALA1705000674

- Difficulty date: February 11, 2014
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 70,824 hours, 31,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS / ATTACH FITTINGS / RH INBD MAIN FLAP OUTBD CARRIAGE  ASSEMBLY / OUTBD SIDE CHAFFED REPAIRED IAW ERA 489932-14    LOG PAGE 1129541 / 
